# SDR C2XA11CL145

- Difficulty date: June 17, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 29,139 hours, 21,577 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200310023
- Condition: Faulty
- Location: Nr 2
- Part time: 19,676 hours, 11,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CLE FLT 6025 THE CREW REPORTED SMOKE IN CABIN WHILE AT FL240 DURING CRUISE FLIGHT.  SMOKE SMELL IN COCKPIT AS WELL.  THE AIRCRAFT DIVERTED INTO PIT AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 2 AIR CYCLE MACHINE.  OPERATIONAL CHECKS WERE GOOD.
